# SDR DALA13030003753

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, STRAP INBD OF ZEE SHIELD HAS CORROSION STATION 787-793, RBL 20.  CPCP 53-260.  MX FABRICATED STRAP IAW DOC: 146A8128 TREATED & PRIMED STRAP IAW SRM 51-20-01, PARA 5, PG 3 INSTALLED STRAP IAW SRM 51-40-02 PARA 7, PG 4.   APPLIED CIC IAW B AMM 51-21-91-620.
